The Annals of Applied Probability

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

Trailing the Dovetail Shuffle to its LairDave Bayer and Persi DiaconisVolume 2, Number 2 (1992)
Affine processes and applications in financeD. Duffie, D. Filipović, and W. SchachermayerVolume 13, Number 3 (2003)
A regression-based Monte Carlo method to solve backward stochastic differential equationsEmmanuel Gobet, Jean-Philippe Lemor, and Xavier WarinVolume 15, Number 3 (2005)
Weak convergence and optimal scaling of random walk Metropolis algorithmsG. O. Roberts, A. Gelman, and W. R. GilksVolume 7, Number 1 (1997)
Utility maximization in incomplete marketsYing Hu, Peter Imkeller, and Matthias MüllerVolume 15, Number 3 (2005)
  • ISSN: 1050-5164 (print), 2168-8737 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1991--
  • Access: Articles older than 3 years are open
  • Euclid URL: https://projecteuclid.org/aoap